# SDR AALA2019021549002

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,694 hours, 16,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acm
- Condition: Defective
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT EXPERIENCED A RIGHT PACK OVERHEAT,  RESULTING IN A LOSS OF CABIN PRESSURE.  CABIN PRESSURE UNABLE TO HOLD AT CRUISE ALTITUDE ON ONE PACK SLOW LOSS OF PRESSURE TO CABIN ALTITUDE 12,000. MASKS DID NOT DEPLOY, EMERGENCY DECLARED, AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED RT PACK LOW LIMIT VALVE IAW AMM 21-51-11.  FIELD REPORTS THE RT ACM IS AT FAULT.  REPLACED RT ACM IAW AMM 21-51-03.
